Article

Applications of Mathematics

, Volume 49, Issue 5, pp 483-493

First online:

Some New Regularity Criteria for the Navier-Stokes Equations Containing Gradient of the Velocity

  • Patrick PenelAffiliated withMathématique, Université de Toulon et du Var
  • , Milan PokornýAffiliated withMathématique, Université de Toulon et du Var

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We study the nonstationary Navier-Stokes equations in the entire three-dimensional space and give some criteria on certain components of gradient of the velocity which ensure its global-in-time smoothness.

Navier-Stokes equations regularity of systems of PDE's